# SDR ABXA9800963

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5700955503
- Condition: Discharged
- Location: Cabin
- Stage of operation: LD
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT DISARM.  REPLACED EMERGENCY LIGHT BATTERY PACK IAW DC8 MM, OPS CHECKED GOOD.
